# SDR DALA2017041002870

- Difficulty date: April 9, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Control Tube
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LT & RT ELEVATOR CONTROL TUBES.
